# SDR UPS05844461

- Difficulty date: April 25, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 69,301 hours, 26,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Brace
- Part number: 559799213
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FLOORBEAM & BRACE APPEAR HEAVILY CORRODED IN COCKPIT SUBFLOOR AT FWD PRESSURE WEB STA -129 LBL 33.  REMOVED FLOORBEAM BRACE, FABRICATED REPLACEMENT FLOORBEAM BRACE IAW DWG 5597992, AND INSTALLED IAW DC-8 SRM 51-1-20D.
